... 100 mg once a day / darvacets n 100 i every 6 hrs and metformin 500mg once a day... is all this ok to take together? and he stopped taking all of it and is acting really off the wall now... bought a car that didn't work and now very abcessed about grtting it on the road and thinks of nothing or noone else..does this sound like side effects of stopping all this at once?
Rather unfortunate, ran a check on the Interactions Checker, please read more for info: https://www.drugs.com/interactions-check.php?drug_list=1573-0,81-1264,133-54,2057-1348, must talk to the doc who prescribed the med, hope he gets well as it could be the side effects of the meds that he takes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 10 Mar 2011 • 4 answers
Posted 17 Jul 2012 • 5 answers
Posted 29 Sep 2012 • 1 answer
Posted 26 Mar 2016 • 0 answers